# SDR GTIA9700170

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Pack
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 210 - ON POST FLIGHT SLIDE PACK FELL OFF GALLEY DOOR.  INSTALLED SLIDE PACK BACK ON GALLEY DOOR PER MM 25-62-0.  (M)
